Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 46, Number 4

All articles in this issue are freely accessible.

Stabilization of linear systems by time-delay feedback controls. II
Jiong Min Yong.
Quart. Appl. Math. 46 (1988), 593-603
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973377
The shape of the strongest column is arbitrarily close to the shape of the weakest column
David C. Barnes.
Quart. Appl. Math. 46 (1988), 605-609
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973378
The random eigenvalue problem for a differential equation containing small white noise
Ning Mao Xia.
Quart. Appl. Math. 46 (1988), 611-630
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973379
Dynamic phase transitions in a van der Waals gas
Michael Shearer.
Quart. Appl. Math. 46 (1988), 631-636
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973380
The figure-of-$8$ librations of the gravity gradient pendulum and modes of an orbiting tether
Peter J. Melvin.
Quart. Appl. Math. 46 (1988), 637-663
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973381
On the asymptotic behavior of the one-dimensional motion of the polytropic ideal gas with stress-free condition
Takeyuki Nagasawa.
Quart. Appl. Math. 46 (1988), 665-679
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973382
Energy methods for the Cahn-Hilliard equation
Amy Novick-Cohen.
Quart. Appl. Math. 46 (1988), 681-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973383
Thermodynamic efficiency and frequency spectra
W. A. Day.
Quart. Appl. Math. 46 (1988), 691-710
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973384
Computational methods for generalized Thomas-Fermi models of neutral atoms
C. Y. Chan and Y. C. Hon.
Quart. Appl. Math. 46 (1988), 711-726
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973385
Admissible traction boundary conditions along the crack line in nonlocal elasticity
Nasit Ari.
Quart. Appl. Math. 46 (1988), 727-736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973386
Finite groups of gravity waves
Chia-Shun Yih.
Quart. Appl. Math. 46 (1988), 737-750
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973387
On the positive square root of the fourth derivative operator
D. L. Russell.
Quart. Appl. Math. 46 (1988), 751-773
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973388
Spherical waves in odd-dimensional space
J. G. Kingston.
Quart. Appl. Math. 46 (1988), 775-778
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973389
On a new extension of Liapunov’s direct method to discrete equations
L. A. V. Carvalho and Raimundo R. Ferreira.
Quart. Appl. Math. 46 (1988), 779-788
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 973390

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website